# SDR QXEA2025052100200

- Difficulty date: May 5, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 90 LBL 11 GUSSET CORRODED HAS SCRIBE LINE MARKED. GUSSET FOUND TO BE OUT OF LIMITS IAW SRM 51-75-16 AND REPLACED GUSSET IAW SRM 51-40-08.
